Lévy processes with values in a space of continuous functions arising as limits of independent triangular arrays

Michaletzky, BY and Szeidl, L. (1996) Lévy processes with values in a space of continuous functions arising as limits of independent triangular arrays. JOURNAL OF MATHEMATICAL SCIENCES, 78 (1). pp. 66-86.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1019

Update Item Update Item